# SDR HNAA2010030200050

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 54,358 hours, 60,409 cycles
- Engine: Pwa PW120A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 OIL PRESSURE WARNING LIGHT FLICKERED SEVERAL SECONDS AND OIL PRESSURE FLUX BETWEEN 55-65 PSI THRU CLIMBOUT.  R & R  NR 1 ENGINE OIL PRESSURE SWITCH IAW ENGINE BUILDUP 71-00-02. SERVICED  NR 1 ENGINE WITH 3 QUARTS OF OIL.  GROUND RUN WITH NO LEAKS, OPS CHECKED GOOD.
